# SDR JR2R20230701548

- Difficulty date: July 1, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 18,293 hours, 10,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,293 hours, 10,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOUBLER ON TOP OF BEAM AT FR16 AND RBL11 CORRODED
